..I cant find anywhere what is wrong with me. Ive been to the doctor 3times about it, they've tooken blood && urine, and everytime i have been told its just a simple migraine and i should take aliev and other over the counter products. I cant accept what they keep telling me anymore!
It use to happen once in awhile if i went through a real mental obstacle that day. But now its happening every* night.
Symptoms: Front of the skull (forehead) heaviness pressure Intense pains && pains on high levels of swollen temples with, as of a feeling of, built up pressure behind the temple tissues.
Eyes not burning but instantly blood-shot, not crying but continuous watery and tears, and a feeling of they are going to "pop-out".
I had my tonsils taken out and was prescribed oxycodene. Once they healed I still had some left. I know its not good but I started using them to make the pain stop becuase how intense* the pain was and how powerful the pills were. It would eventually make the pain end and make me fall asleep about an hour later.
Im tired of this, ive never experienced such a greatness of a pain like this before and was not going to settle for *its a common migraine* lecture and how sensitive i am being to it.
..for the past month 1/2 its been unbarable! when it comes, it comes hard. it will knock me down, restricting me from everything (including using the bathroom) thats how crutual and major the pain is. My boyfriend gets a scared look in his eyes when he walks in sometimes from work and see's me zoned out, before i evern get to say a word, he'll already had asked *hay! hay! are you ok!*. This has been happening more and more frequent to it being every single day now,lasting longer and longer each time.
I just want a diagnostic on what other options it could be. please and thank you very much!..
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?